# SDR IPXA2014051982978

- Difficulty date: May 1, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75371
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, LT WING STRINGER 37 CRACKED AT XORS 917-948.  REPAIRED STRINGER IAW SRM 57-00-03, REPAIR 4, FIG 201 AND 202, DWG SG11570005, REV C AND EO 5710-54051-A.
